MathSciNet Relay Station
MathSciNet bibliographic data
MR2271228 20F65 (20F69)
Arzhantseva, G. N.; Guba, V. S.; Sapir, M. V. Metrics on diagram groups and uniform embeddings in a Hilbert space. Comment. Math. Helv. 81 (2006), no. 4, 911–929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement